# SDR V6NA2019123010601

- Difficulty date: November 6, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N777QL
- Make and model: Lear 45LEAR
- Aircraft serial: 216
- Aircraft time: 6,498 hours, 4,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 45530030000
- Condition: Corroded
- Location: Bs 396
- Part time: 6,498 hours, 4,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED CORROSION FORWARD OF PANEL 510AL. REMOVED CORROSION. DETERMINED REMAINING THICKNESS BY ULTRASONIC INSPECTION. REMAINING THICKNESS DETERMINED TO BE ACCEPTABLE.
